# SDR 2009FA0000554

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N425DM
- Make and model: Cessna 425
- Aircraft serial: 4250098
- Aircraft time: 4,316 hours, 3,090 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Zone 500
- Part time: 4,316 hours, 3,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT TRUSS PLATE ATTACH HOLES ARE DRILLED TO LARGE IN TRUSS PLATE AND IN AFT SPAR CAP AT WING STATION 102.1.  DETERMINED TO HAVE OCCURRED DURING PRODUCTION.  OBTAINED DER APPROVAL FOR DISPOSITION.
